# SDR JJBA20170810011

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 34,656 hours, 45,684 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 87140011009
- Part serial: S2WAE0791
- Condition: Damaged
- Location: Rt Nacelle
- Part time: 39,045 hours, 52,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER COWL FOUND DAMAGED INSIDE AT AFT WALL CONE.  REPLACED LOWER COWL.
